# SDR COEA2017041204923

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,264 hours, 40,444 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: 8204443
- Condition: Damaged
- Location: Prop Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A NR 1 PROP ANTI ICE FAULT. ELECTED TO RETURN TO DEPARTURE DUE TO ICING CONDITIONS EXPECTED.  NO EMERGENCY WAS DECLARED. AIRCRAFT LANDED WITHOUT INCIDENT.   MAINTENANCE REPLACED THE NR 1 PROP HEATER LEAD.  OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
